# SDR ASAA2015101113429

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 9,786 hours, 3,131 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 07764
- Condition: Faulted
- Location: Left
- Part time: 9,786 hours, 3,131 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUESTS FOLLOW-UP TO HISTORY OF FMC FAULTS ON CAPTAINS SIDE.  ACFT GROUNDED.  R & R LT FMCS COMPUTER IAW AMM TASK 34-61-02-000-801 AND 34-61-02-400-801. LOADED SOFTWARE IAW AMM TASK 34-61-00-470-806.  VERIFIED AND SET DRAG FACTOR IAW AMM 34-61-00-800-801.  PERFORMED FMCS COMPUTER OPS TEST IAW AMM TASK 34-61-00-710-801.
